Vol. 14, No. 3, 2020

Download this issue
Download this issue For screen
For printing
Recent Issues

Volume 14
Issue 4, 815–1054
Issue 3, 545–813
Issue 2, 275–544
Issue 1, 1–274

Volume 13, 10 issues

Volume 12, 10 issues

Volume 11, 10 issues

Volume 10, 10 issues

Volume 9, 10 issues

Volume 8, 10 issues

Volume 7, 10 issues

Volume 6, 8 issues

Volume 5, 8 issues

Volume 4, 8 issues

Volume 3, 8 issues

Volume 2, 8 issues

Volume 1, 4 issues

The Journal
About the Journal
Editorial Board
Subscriptions
Editors' Interests
Submission Guidelines
Submission Form
Editorial Login
Ethics Statement
ISSN: 1944-7833 (e-only)
ISSN: 1937-0652 (print)
Author Index
To Appear
 
Other MSP Journals
The algebraic de Rham realization of the elliptic polylogarithm via the Poincaré bundle
545–585

Johannes Sprang

$a$-numbers of curves in Artin–Schreier covers
587–641

Jeremy Booher and Bryden Cais

On the locus of $2$-dimensional crystalline representations with a given reduction modulo $p$
643–700

Sandra Rozensztajn

Third Galois cohomology group of function fields of curves over number fields
701–729

Venapally Suresh

On upper bounds of Manin type
731–761

Sho Tanimoto

Tubular approaches to Baker's method for curves and varieties
763–785

Samuel Le Fourn

Fano 4-folds with rational fibrations
787–813

Cinzia Casagrande